# SDR MASA200600896

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,539 hours, 4,028 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7322 MHT - GLD UNSAFE CAUTION INTERMITTENTLY ON TAXI OUT.  PERFORMED SPOST 1 WITH FLIGHT CREW.  NO FURTHER FAULTS NOTED.
